Math @ Duke
|
Publications [#287257] of Richard Hain
search www.ams.org.Papers Published
- Hain, RM, The existence of higher logarithms,
Compositio Mathematica, vol. 100 no. 3
(1996),
pp. 247-276, ISSN 0010-437X [alg-geom/9308005]
(last updated on 2025/04/05)
Abstract: In this paper we establish the existence of all higher logarithms as Deligne cohomology classes in a sense slightly weaker than that of [13, Sect. 12], but in a sense that should be strong enough for defining Chem classes on the algebraic K-theory of complex algebraic varieties. In particular, for each integer p ≥ 1, we construct a multivalued holomorphic function on a Zariski open subset of the self dual grassmannian of p-planes in ℂ2p which satisfies a canonical 2p + 1 term functional equation. The key new technical ingredient is the construction of a topology on the generic part of each Grassmannian which is coarser than the Zariski topology and where each open contains another which is both a K (π, 1) and a rational K (π, 1). © 1996 Kluwer Academic Publishers.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|